MAUDE Adverse Event Report: QUICK-SET PARADIGM; QUICK-SET 110/6 PCC

QUICK-SET PARADIGM; QUICK-SET 110/6 PCC
Model Number MMT-398
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hyperglycemia (1905)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.On (b)(6) 2020, it was reported that when the patient woke up, the infusion set's tubing came out of the cap where connected to the site connector/ quick release portion while she was sleeping and her blood glucose level was 470mg/dl.The site location was patient's thigh and the pump was located next to her.Reportedly, the infusions were not stored, or used, in a place where they might have been exposed to extreme temperatures and humidity.The pump was not dropped with the set connected to patient's body.No further information available.
 
Event or Problem Description
On 21-dec-2020: follow up information was submitted to update awareness date and the result of complaint investigation of the returned used device (1 tubing) showed that the tubing was detached from the tubing connector.Based on the result: type of investigation code, investigation findings code and investigation conclusions code were updated.Unomedical reference number (b)(4).Event occurred in the united states.On (b)(6) 2020, it was reported that when the patient woke up, the infusion set's tubing came out of the cap where connected to the site connector/ quick release portion while she was sleeping and her blood glucose level was 470mg/dl.The site location was patient's thigh and the pump was located next to her.Reportedly, the infusions were not stored, or used, in a place where they might have been exposed to extreme temperatures and humidity.The pump was not dropped with the set connected to patient's body.No further information available.

Brand Name
QUICK-SET PARADIGM
Common Device Name
QUICK-SET 110/6 PCC
MDR Report Key10668825
Report Number3003442380-2020-00421
Device Sequence Number2743674
Product Code FPA
UDI-Device Identifier05705244006690
UDI-Public05705244006690
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberMMT-398
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2020
Supplement Date Received by Manufacturer11/24/2020
Initial Report FDA Received Date10/13/2020
Supplement Report FDA Received Date12/20/2020
Patient Sequence Number1